MathSciNet Relay Station
MathSciNet bibliographic data
MR1789588 (2001e:26041) 26D15
Zhao, Chang-jian Generalization on two new Hilbert type inequalities. J. Math. (Wuhan) 20 (2000), no. 4, 413–416.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement